DOI QR코드

DOI QR Code

EXISTENCE OF EQUILIBRIA VIA CONTINUOUS SELECTIONS

  • Published : 2005.05.01

Abstract

The aim of this paper is to give three equilibrium existence theorems for generalized games with lower semi continuous constraint and preference multimaps by using Michael's continuous selection theorem.

Keywords

generalized game;equilibrium;continuous selection;fixed point

References

  1. K. J. Arrow and G. Debreu, Existence of an equilibrium for a competitive economy, Econometrica 22 (1954), 265-290 https://doi.org/10.2307/1907353
  2. J. P. Aubin, Mathematical methods of game and economic theory, North-Holland, Amsterdam, 1979
  3. X. P. Ding and K.-K. Tan, On equilibria of non-compact generalized games, J. Math. Anal. Appl. 177 (1993), 226-238 https://doi.org/10.1006/jmaa.1993.1254
  4. D. Gale and A. Mas-Colell, An equilibrium existence for a general model without ordered preferences, J. Math. Econom. 2 (1975), 9-15 https://doi.org/10.1016/0304-4068(75)90009-9
  5. E. Klein and A. C. Thompson, Theory of correspondences, John Wiley & Sons Inc., New York, 1984
  6. A. Mas-Colell, An equilibrium existence theorem without complete or transitive preferences, J. Math. Econom. 1 (1974), 237-246 https://doi.org/10.1016/0304-4068(74)90015-9
  7. E. Michael, Continuous selections I, Ann. Math. 63 (1956), 361-381 https://doi.org/10.2307/1969615
  8. W. Shafer and H. Sonnenschein, Equilibrium in abstract economies without ordered preferences, J. Math. Econom. 2 (1975), 345-348 https://doi.org/10.1016/0304-4068(75)90002-6
  9. N. C. Yannelis and N. D. Prabhakar, Existence of maximal elements and equilibria in linear topological spaces, J. Math. Econom. 12 (1983), 233-245 https://doi.org/10.1016/0304-4068(83)90041-1
  10. A. Borglin and H. Keiding, Existence of equilibrium actions and of equilibrium: A note on the `new' existence theorem, J. Math. Econom. 3 (1976), 313-316 https://doi.org/10.1016/0304-4068(76)90016-1

Cited by

  1. Nash equilibria without continuity of the choice rules vol.31, pp.4, 2011, https://doi.org/10.1016/S0252-9602(11)60339-1